MAUDE Adverse Event Report: STRYKER GMBH X3 HUMERAL INSERT - 32MM X 4 CONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH X3 HUMERAL INSERT - 32MM X 4 CONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5571-C-3204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; hospital retained.
 
Event or Problem Description
It was reported that the patient's right reverse shoulder was revised due to dislocation of the poly insert from the glenoid component.Rep reported no further information will be available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as the x-rays & patient activity levels, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the patient's right reverse shoulder was revised due to dislocation of the poly insert from the glenoid component.Rep reported no further information will be available.Additionally reported: all implants were replaced, with the exception of the humeral stem.Patient was unaware of her shoulder dislocating, presented to emergency room with unrelated medical issue.Dislocation was noticed on x-ray taken for this unrelated medical issue.It is unknown if the patient has been compliant.X-rays are unavailable.

Brand Name
X3 HUMERAL INSERT - 32MM X 4 CONSTRAINED
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10308718
Report Number0008031020-2020-01942
Device Sequence Number16358674
Product Code KWS
UDI-Device Identifier07613327098556
UDI-Public07613327098556
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number5571-C-3204
Device Catalogue Number5571-C-3204
Device Lot Number2M3LH5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR